MAUDE Adverse Event Report: ASTURA MEDICAL OLYMPIC POSTERIOR SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM

ASTURA MEDICAL OLYMPIC POSTERIOR SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM
Model Number ABAA00055
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient had a spinal fusion surgery performed on (b)(6) 2020.During a follow-up it was observed that some of the locking set screws had become dislodged from the pedicle screws.A revision surgery was performed to replace the locking screws.No injury to the patient as a result of the event.
 
Additional Manufacturer Narrative
This event was originally reported on (b)(6) 2020.Our initial investigation led to the conclusion that a mdr was not warranted.However, after a 3rd party audit of our quality system it was identified that this event is should be reported due to the surgical intervention that was performed.A capa was created to review our investigation process and update the relevant sop documents.Older feedback investigations were reviewed to determine if any warrant a mdr.In response to the audit and capa, this mdr is being submitted retroactivly per our updated guidelines.

Brand Name
OLYMPIC POSTERIOR SPINAL FIXATION SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ASTURA MEDICAL
4949 w royal ln
irving TX 75063
Manufacturer Contact
parker kelch
4949 w royal ln
irving, TX 75063
4695015530
MDR Report Key14310089
Report Number3015941638-2022-00001
Device Sequence Number11931389
Product Code NKB
UDI-Device Identifier00841379131212
UDI-Public00841379131212
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153466
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberABAA00055
Device Catalogue NumberABAA00055
Device Lot Number421101G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale